Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PokerFace

wow? stinging after moisturizing

hey guys,

I'm currently on the third day of the regimen. My issue is the constant stinging/burning sensation after I apply Dan's moisturizer. I initially thought it would go away after an hour or so but the stinging remained throughout the day/night I noticed a bunch of other related threads where people were having the same issue. I also know Dan suggests waiting a few days to see if my skin adjusts.

I was just wondering if anybody has had similar experiences and if this "burning" goes away in time. I've been applying one full pump of moisturizer and my face is still dry. Is it time for a new moisturizer or should I stick this out? Btw, I've noticed that the areas that sting the most are my forehead and temples, possibly due to the fact that skin is thin there? Either way, any input would be appreciated.

Thanks

Share this post


Link to post
Share on other sites
hey guys,

I'm currently on the third day of the regimen. My issue is the constant stinging/burning sensation after I apply Dan's moisturizer. I initially thought it would go away after an hour or so but the stinging remained throughout the day/night I noticed a bunch of other related threads where people were having the same issue. I also know Dan suggests waiting a few days to see if my skin adjusts.

I was just wondering if anybody has had similar experiences and if this "burning" goes away in time. I've been applying one full pump of moisturizer and my face is still dry. Is it time for a new moisturizer or should I stick this out? Btw, I've noticed that the areas that sting the most are my forehead and temples, possibly due to the fact that skin is thin there? Either way, any input would be appreciated.

Thanks

The same thing happened to me, but it did go away. Also, I noticed that if I rubbed the moisturizer in too hard, my face would burn worse. So, be as gentle as possible!

Its only your third day so burning is expected even with moisturizer. Mine burned and peeled for the first week, so just be patient, take it slow and be gentle.

Good luck!

Share this post


Link to post
Share on other sites
hey guys,

I'm currently on the third day of the regimen. My issue is the constant stinging/burning sensation after I apply Dan's moisturizer. I initially thought it would go away after an hour or so but the stinging remained throughout the day/night I noticed a bunch of other related threads where people were having the same issue. I also know Dan suggests waiting a few days to see if my skin adjusts.

I was just wondering if anybody has had similar experiences and if this "burning" goes away in time. I've been applying one full pump of moisturizer and my face is still dry. Is it time for a new moisturizer or should I stick this out? Btw, I've noticed that the areas that sting the most are my forehead and temples, possibly due to the fact that skin is thin there? Either way, any input would be appreciated.

Thanks

i've had similar experiences, take down the amount of bp your using that should help

Share this post


Link to post
Share on other sites

The Less Moisturizer you use the when you put on the less it would "Burn".

Or Switch to a different moisturizer, it depends which one you use.

Might have to cut down on some BP if it stays throughout the day like that.

Share this post


Link to post
Share on other sites

im having the same problem, my skin doesn't burn it all after applying the bp. but once i lay on the moisturizer it hurts for a few hours.

i also don't get flaky skin, except for when i use the cleanser. but after i put the bp/moisturizer the flakiness goes away lol.

Share this post


Link to post
Share on other sites

try using less than a full pump. when i started using it in the beginning, my face stung a lot. i waited a month but it still burned. so i lowered the amount of moisterizer by A LOT and it actually didn't burn and it managed my skin a lot better.

Share this post


Link to post
Share on other sites

Alright, so tonight I decided to switch things up a bit by adding Complex 15 on top of my BP instead of Dan's moisturizer. The result: Drier skin with ZERO stinging. This leads me to believe that something in Dan's moisturizer is irritating my skin. Perhaps the Jojoba oil is acting too strongly as a carrier oil possibly burning my skin?

I desperately need a moisturizer that won't burn my skin and provides sufficient hydration. Are there any alternatives other than Cerave or Complex 15, both of which aren't cutting it in the moisture department. I'd stick with Dan's moisturizer as I love the feel but the constant burning simply isn't tolerable.

Any thoughts?

Share this post


Link to post
Share on other sites
Alright, so tonight I decided to switch things up a bit by adding Complex 15 on top of my BP instead of Dan's moisturizer. The result: Drier skin with ZERO stinging. This leads me to believe that something in Dan's moisturizer is irritating my skin. Perhaps the Jojoba oil is acting too strongly as a carrier oil possibly burning my skin?

I desperately need a moisturizer that won't burn my skin and provides sufficient hydration. Are there any alternatives other than Cerave or Complex 15, both of which aren't cutting it in the moisture department. I'd stick with Dan's moisturizer as I love the feel but the constant burning simply isn't tolerable.

Any thoughts?

give it some time before you give up on dan's moisturizer. your skin is still adapting to the bp, i would say use 1/2 pump bp for a week and use sufficient moisturizer and see what happens.

im on day 5 and the stinging is only lasting about a hour, on day 2 it lasted about 3 hours. so i know my skin is already adapting and i'm sure it won't hurt at all after a few weeks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×